EconPapers    
Economics at your fingertips  
 

Asymptotic behavior for S-estimators in random design linear model with long-range-dependent errors

Lin Zhengyan, Degui Li and Jia Chen

Metrika: International Journal for Theoretical and Applied Statistics, 2007, vol. 66, issue 3, 289-303

Keywords: Asymptotic distribution; Consistency; Linear model; Long-range dependence; S-estimator (search for similar items in EconPapers)
Date: 2007
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-006-0111-6 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:66:y:2007:i:3:p:289-303

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-006-0111-6

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-22
Handle: RePEc:spr:metrik:v:66:y:2007:i:3:p:289-303